# SDR ASAA2014031407196

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 7,124 hours, 2,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407227
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 7,163 hours, 2,119 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATED, RESETS AFTER M/C RESET.  ACFT GROUNDED.  VERIFIED DISCREPANCY.  RT PACK ZONE CONTROLLER FAULT LIGHT ILLUMINATED ON PACK-ZONE TEMP CONTROLLER AND WOULD NOT RESET.  REPLACED RT PACK ZONE TEMP CONTROLLER. OPS NORMAL.  GROUND VERIFICATION GOOD.
